# SDR 95FDEA01772

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 70.5-80.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB AND SUPPORT ANGLES BETWEEN WING STA 70.5 AND 80.5 IN L/W PIE SECTION.
